Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Authors: N. Aoki and K. Hiraide
Title: Topological theory of dynamical systems
Additional book information: North-Holland Math Library, vol. 52, North-Holland, Amsterdam, 1994, viii + 416 pp., ISBN 0-444-89917-0, $128.50

References [Enhancements On Off] (What's this?)


Review Information:

Reviewer: Clark Robinson
Affiliation: Northwestern University
Journal: Bull. Amer. Math. Soc. 33 (1996), 497-499
DOI: https://doi.org/10.1090/S0273-0979-96-00680-5
Review copyright: © Copyright 1996 American Mathematical Society